Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2020 | Conference Paper | IST-REx-ID: 7989 | OA
Z. Patakova, “Bounding radon number via Betti numbers,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7960 | OA
G. Kalai and Z. Patakova, “Intersection patterns of planar sets,” Discrete and Computational Geometry, vol. 64, pp. 304–323, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7230 | OA
A. M. Arroyo Guevara, M. Derka, and I. Parada, “Extending simple drawings,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Prague, Czech Republic, 2019, vol. 11904, pp. 230–243.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7401 | OA
R. Fulek and J. Kyncl, “Z_2-Genus of graphs and minimum rank of partial symmetric matrices,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, OR, United States, 2019, vol. 129.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790 | OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986 | OA
A. Lubiw, Z. Masárová, and U. Wagner, “A proof of the orbit conjecture for flipping edge-labelled triangulations,” Discrete & Computational Geometry, vol. 61, no. 4, pp. 880–898, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638 | OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11, pp. 3201–3207, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6647 | OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed